arrow
Volume 8, Number 4
Previous Issue Next Issue

Xie Gan-Quan & Jian-Hua Li

J. Comp. Math., 8 (1990), pp. 289-297.

Preview Full PDF 380 7978 Abstract

Hong-Yang Chao

J. Comp. Math., 8 (1990), pp. 298-306.

Preview Full PDF 388 7975 Abstract

Tao Tang & Wei Yuan

J. Comp. Math., 8 (1990), pp. 307-320.

Preview Full PDF 389 8011 Abstract

H. Blum & R. Rannacher

J. Comp. Math., 8 (1990), pp. 321-332.

Preview Full PDF 376 7999 Abstract

Jiao-Xun Kuang

J. Comp. Math., 8 (1990), pp. 333-341.

Preview Full PDF 381 7980 Abstract

Guo-Liang Xu

J. Comp. Math., 8 (1990), pp. 342-352.

Preview Full PDF 366 7973 Abstract

Guo-Rong Wang

J. Comp. Math., 8 (1990), pp. 353-362.

Preview Full PDF 392 7746 Abstract

Guo-Ping Liang & Ping Liang

J. Comp. Math., 8 (1990), pp. 363-370.

Preview Full PDF 379 7842 Abstract

Kang Feng, Hua-Mo Wu & Meng-Zhao Qin

J. Comp. Math., 8 (1990), pp. 371-380.

Preview Full PDF 392 7653 Abstract

Tang-An Gao & Ze-Ke Wang

J. Comp. Math., 8 (1990), pp. 381-385.

Preview Full PDF 375 7812 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard